# SDR YENA2024101701352

- Difficulty date: October 17, 2024
- Submitted: October 17, 2024
- Operation: Air carrier
- Aircraft: N599JB
- Make and model: Airbus A320-232
- Aircraft serial: 02336
- Aircraft time: 73,869 hours, 26,723 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Mlg Actuator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: MLG LH SIDE MLG RETRACTION ACTUATOR AIRFRAME ATTACHMENT FITTING CORROSION ON BUSHING; REF.MEX WO: 1318489, 1327754, 1328846 N/R S/N: 00382 MLG LH SIDE MLG RETRACTION ACT AIRFRAME ATTACHMENT FITTING BUSHING WAS REPLACED I.A.W MEXICANA EO TRE2057201 & JB EC A24-1277-01.
